# SDR TRBA201122105

- Difficulty date: August 8, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N348AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 349
- Aircraft time: 32,966 hours, 36,780 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Condition: Burned
- Location: Cabin Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING ODOR AROUND MID-CABIN SECTION.  FOUND UPPER PAX LIGHT AT SEAT 9AB SOCKET BURNED AND ARCHING , R & R SOCKET IAW AWM 20-43-13, OPS CHECK GOOD IAW JIC 33-20-00.
